| Model Number |
66801069 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that two dressings from two different boxes were tested by s+n rep prior to sending to a customer for evaluation to ensure product was safe for patient use.This event did not involve a patient or hcp.Dressings were placed on the anterior thigh and anterior shin.Large patches of silicone residue left on the backings upon application with small amount of silicone residue left behind on the skin upon removal for both dressings.Borders curled on themselves upon removal and would not peel apart.Also pulled the skin a little upon removal (r anterior thigh only), no pain or discomfort.
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture, the reported file is held by the quality release team.The device used in treatment has not been returned for evaluation.A photo was provided for review and there was a relationship between the reported event and the device, however a root cause is undetermined on this occasion.Potential factors include raw material issues or storage environment issues.The complaint history file contains further instances of the reported event, currently being monitored, with actions being taken to reduce further instances.However, this investigation is now complete with no further action deemed necessary at this stage.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.